2019
Том 71
№ 8

All Issues

Los' G. A.

Articles: 4
Article (Ukrainian)

Sufficient conditions for the stability of solutions of a linear differential system of second order

Los' G. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 3. - pp. 399 - 405

Article (Ukrainian)

Stability, asymptotic and exponential stability of a linear differential system

Los' G. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 1. - pp. 106–110

Article (Ukrainian)

Solution and stability of a system of two linear homogeneous first order differential equations with variable coefficients

Los' G. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 3. - pp. 390—400

Article (Ukrainian)

Sufficient conditions of stability of the solutions of a linear homogeneous system of differential equations with variable coefficients

Los' G. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 2. - pp. 245—247